PDA

View Full Version : My first day with propanonol



zaffordbeeblebox
31-05-09, 23:22
Hi all,

This is only my personal experience with propanonol and the medication might or might not react in the same way with you.Please dont get dicouraged by this if you intend taking propanonol because my experience could depend on a lot of factors (dosage,physological etc).

In fact I would really appreciate if you guys could give a feed back of yr experiences so that it,s more comforting for all the members (including me) to try this particular drug.DOCTORS SWEAR BY THIS DRUG THO.

I did try the Propnonol 10 mg today and all i felt was a little dizzy (very slightly) and nothing more.I sometimes do have sweaty palms for no apparent reason and i,m not not anxious at that times either..i had expected that symtom (sweaty palms) to dissapear but it did,nt..in fact nothing happend after taking propanonol...other then (psycologically feeling a little uneasy waiting & not being sure of what might happen next).

Now the medicine has worn off completely and I,m feeling much better .In fact, i feel much better normally than when i had the medication.I,m not sure now weather i want to continue with the medication anymore.But i definately do need some medication for my anxiety in stressfull situations like flying,driving in traffic,travelling to a new city ..alone..and stuff..

i was considering trying "kalms"...i hope that works..has any of u tried kalms??
has it worked for yrs???

blessing
23-06-09, 18:26
my experience with these pills give me mixed emotions!
1. they make my feet cold
2. slightly dizzy
3. THEY HAVE GIVEN ME NIGHT TERRORS
4. tiered all day
5. they do calm me down
6. i just take them as i have not found any thing else that works for me

Debbie Nidorro
23-11-12, 12:44
Hi there, I was at the doctors yesterday, and he has reduced my propanonol, due to my low blood pressure. Debs

KK77
23-11-12, 13:26
I nearly passed out on this medication! Kalms didn't work for me but you'd have to try it to find out.

Maybe you should speak to your doctor again before you make any decisions though. Just to be on the safe side. He might prescribe something else.